# SDR QXEA200800079

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - RIGHT OUTBOARD SEAT TRACK NR 10 HAS 2 SMALL AREAS OF CORROSION AT APPROX X310.  MAINTENANCE BLENDED OUT CORROSION, WITHIN LIMITS AND NO CRACKS NOTED.  APPLIED ALODINE AND PRIMER TO REPAIR AREA.
